# SDR FDEA201211234132

- Difficulty date: November 23, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA76211
- Condition: Canning
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LT KEEL WEB AT BS 1431 OIL CANNING FOUND EXCEED SRM ALLOWABLE LIMITS.  REPAIRED IAW EA 1-5310-163532. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
